Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Asymptotic error estimates for Gaussian quadrature formulas


Author: T. H. Charles Chen
Journal: Math. Comp. 38 (1982), 143-152
MSC: Primary 65D32; Secondary 41A55
MathSciNet review: 637292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives derivative-free asymptotic error estimates for the Gaussian quadrature formula with the nonnegative weight function $ w(x)$ belonging to a certain class. Numerical examples are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55

Retrieve articles in all journals with MSC: 65D32, 41A55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1982-0637292-7
Article copyright: © Copyright 1982 American Mathematical Society